MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

MEDTRONIC HEART VALVES DIVISION EVOLUT PRO TRANSCATHETER AORTIC VALVE; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number EVOLUTPRO-23-US
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 03/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted, therefore no product analysis can be performed.Without return of the device, a conclusive cause cannot be determined.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve, no complications occurred.Immediately following the implant of the valve, a stroke was identified.An attempt to implant a sentinel distal embolic protection device via right radial access was unsuccessful and residual hemiparesis resulted with no improvement.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Additional information reported that the physician attributed the stroke to the valve and the patient¿s condition had not yet improved.No further adverse patient effects were reported.If information is provided in the future, a supplemental report will be issued.

Brand Name
EVOLUT PRO TRANSCATHETER AORTIC VALVE
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key7464936
Report Number2025587-2018-00991
Device Sequence Number159539
Product Code NPT
UDI-Device Identifier00643169954434
UDI-Public00643169954434
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/05/2019
Device Model NumberEVOLUTPRO-23-US
Device Catalogue NumberEVOLUTPRO-23-US
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2018
Supplement Date Received by Manufacturer04/30/2018
Initial Report FDA Received Date04/26/2018
Supplement Report FDA Received Date05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age87 YR